# SDR IXXA20170320203

- Difficulty date: January 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AIR LOAD RIB AT WING STATION 470 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE RIB IAW DRAWING 114T2203 REVISION A AND SRM 51-40-02.
